location-img
Your Location
Unspecified
product_alu

IBUFLAM N SYRUP

6.75 EGP

Order Description

* Composition: Each teaspoonful (5 ml) contains: Ibuprofen 100 mg + Paracetamol 125 mg. * Properties:   - Ibuflam suspension is a combination of two (2) well effective and safe agents; Ibuprofen and Paracetamol.   - Ibuprofen is a time tested NSAID which possesses anti-inflammatory, analgesic and antipyretic activities.   - Paracetamol is an effective antipyretic, analgesic with mild anti-inflammatory properties.   - Combining these two (2) agents which act by two (2) different mechanisms gives a strong effect in the treatment   of inflammation, pain and fever.   - Free of Lactose, Alcohol, Salt & Yeast. * Indications:   - Treatment of all cases of inflammation.   - Relief of mild to moderate pain such as, headache, toothache, postoperative and musculoskeletal pain.   - Relief of fever in most ferbrile conditions. * Contraindications:   - Patients with asthma, peptic ulcer, hepatic dysfunction & hypersensitivity to any of the ingredients. * Dosage and Administration: Unless directed by the physician, the recommended dose for children is:   - Infants 6-12 months: 1/2 teaspoonful (2.5 mL) 3-4 times daily.   - Children 1-5 year: 1 teaspoonful (5 mL) 3-4 times daily.   - Children 5-12 year: 2-3 teaspoonful (10-15 mL) 3-4 times daily.  

You May Also Like